# SDR HYIA67886

- Difficulty date: March 24, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: 402C0435
- Aircraft time: 26,327 hours, 16,061 cycles
- Engine: Cont TSIO520WB
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: S2899L50
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT DID NOT HAVE THREE DOWN AND LOCK GREEN LIGHTS.  MX INSPECTED AIRCRAFT FOUND BAD C/B AND ONE BAD BULB ON INDICATOR.  MX REPLACED C/B AND BULB.  PERFORMED REQUIRED INSPECTIONS AND OPERATIONAL CHECKS AND RETURNED ACFT TO SERVICE.
